# SDR 9623969993

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTS FROM SEAT 5 AFT WILL NOT GO OUT.  FOUND BROKEN GROUND WIRE ABOVE FORWARD GALLEY.  REPAIRED WIRE AND ALL LIGHTS OPERATIONALLY CHECKED GOOD.
